# SDR DALA2017032102315

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 66,335 hours, 22,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Dirty
- Location: Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, L2 DOOR SLIDE ARMING LEVER WILL NOT DISENGAGE. OPS CHECK IAW AMM 52-11. REMOVED DEBRIES. OK FOR SERVICE.
